Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 57, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 30, 2018, 2:33 AM EDT for Towns County, Georgia. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- May 30, 2018, 2:33 AM EDT (06:33 UTC)
- Expired
- May 31, 2018, 2:33 AM EDT
- In force
- 24 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Towns County, GA
The radar
The Greer radar (KGSP), 137 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Hiwassee River near Streak Hill Road near Hiawassee (PSYG1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
025 WGUS42 KFFC 300633 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 233 AM EDT Wed May 30 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Hiwassee River near Macedonia affecting Towns County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC281-302033- /O.NEW.KFFC.FL.W.0057.180530T0633Z-000000T0000Z/ /PSYG1.1.ER.180530T0604Z.180530T0615Z.000000T0000Z.NO/ 233 AM EDT Wed May 30 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Hiwassee River near Macedonia. * From early this morning until further notice. * At 2 AM Wednesday the stage was 8.9 feet and rising. * Flood stage is 9.0 feet. * At 9 feet, flood stage is reached with minor flooding of fields and woodlands in the natural flood plain. At 10 feet, minor flooding continues and expands into fields and woodlands near the river. Smaller creeks and tributaries flowing into the river begin to back up. && LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368 $$
5 follow-up statements
585 WGUS42 KFFC 300734 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 334 AM EDT Wed May 30 2018 ...Observed Flooding Changed from Minor to Moderate Severity for the following rivers in Georgia... ...Forecast Flooding Changed from Minor to -- Severity for the following rivers in Georgia... Hiwassee River near Macedonia affecting Towns County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC281-302133- /O.CON.KFFC.FL.W.0057.000000T0000Z-000000T0000Z/ /PSYG1.2.ER.180530T0604Z.180530T0715Z.000000T0000Z.NO/ 334 AM EDT Wed May 30 2018 ...Observed flooding increased from Minor to Moderate severity... The Flood Warning continues for The Hiwassee River near Macedonia. * Until further notice. * At 315 AM Wednesday the stage was 11.8 feet and still rising. * Flood stage is 9 feet. * At 11 feet, moderate flood stage is reached. Flooding continues to expand into fields and woodlands near the river. A campground and trailer park around one mile downstream and on the left bank from the stream gage will begin to flood. At 13 feet, major flood stage is reached. Extensive flooding expands into fields and woodlands near the river. A campground and trailer park around one mile downstream from the stream gage on the left bank will be flooded with a water depth of at least two feet. && LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368 $$
840 WGUS82 KFFC 300836 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 436 AM EDT Wed May 30 2018 ...The Flood Warning continues for the following rivers in Georgia... Hiwassee River near Macedonia affecting Towns County GAC281-302236- /O.CON.KFFC.FL.W.0057.000000T0000Z-000000T0000Z/ /PSYG1.2.ER.180530T0604Z.180530T0800Z.000000T0000Z.NO/ 436 AM EDT Wed May 30 2018 The Flood Warning continues for The Hiwassee River near Macedonia. * Until further notice. * At 415 AM Wednesday the stage was 12.3 feet and starting to fall. * Moderate flooding is occurring and moderate flooding is forecast to continue. * Flood stage is 9 feet. * At 11 feet, moderate flood stage is reached. Flooding continues to expand into fields and woodlands near the river. A campground and trailer park around one mile downstream and on the left bank from the stream gage will begin to flood. At 13 feet, major flood stage is reached. Extensive flooding expands into fields and woodlands near the river. A campground and trailer park around one mile downstream from the stream gage on the left bank will be flooded with a water depth of at least two feet. && LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368 $$
824 WGUS82 KFFC 301134 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 734 AM EDT Wed May 30 2018 ...The Flood Warning continues for the following rivers in Georgia... Hiwassee River near Macedonia affecting Towns County GAC281-310134- /O.CON.KFFC.FL.W.0057.000000T0000Z-000000T0000Z/ /PSYG1.2.ER.180530T0604Z.180530T0800Z.000000T0000Z.NO/ 734 AM EDT Wed May 30 2018 The Flood Warning continues for The Hiwassee River near Macedonia. * Until further notice. * At 715 AM Wednesday the stage was 10.7 feet and falling. * Minor flooding is occurring and minor flooding is forecast to continue. * Flood stage is 9 feet. * Between 10 and 11 feet, minor flooding continues in fields and woodlands near the river. A campground and trailer park around one mile downstream and on the left bank from the stream gage will experience flooding. && LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368 $$
155
WGUS82 KFFC 301445
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1045 AM EDT Wed May 30 2018
...The Flood Warning continues for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
...The Flood Warning continues for the following rivers in Georgia...
Hiwassee River near Macedonia affecting Towns County
GAC281-310444-
/O.CON.KFFC.FL.W.0057.000000T0000Z-000000T0000Z/
/PSYG1.2.ER.180530T0604Z.180530T0800Z.000000T0000Z.NO/
1045 AM EDT Wed May 30 2018
The Flood Warning continues for
The Hiwassee River near Macedonia.
* Until further notice.
* At 10 AM Wednesday the stage was 9.7 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 9 feet.
* At 10.0 feet...Minor flooding continues and expands into fields and
woodlands near the river. Smaller creeks and tributaries flowing
into the river begin to back up.
&&
LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368
$$
GAC135-310444-
/O.EXT.KFFC.FL.W.0058.000000T0000Z-180531T0503Z/
/SWEG1.1.ER.180530T1300Z.180530T1800Z.180530T2303Z.NO/
1045 AM EDT Wed May 30 2018
...Flood Warning extended until late tonight...The Flood Warning
continues for
The Suwanee Creek near Suwanee.
* Until late tonight.
* At 10AM Wednesday the stage was 9.0 feet...and rising.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 9.6 feet by this afternoon.
The river will fall below flood stage this evening.
* At 10 feet...Minor flooding expands further into the flood plain
from Suwanee Creek Park through Martin Farm Park to George Pierce
Park. The Suwanee Creek Greenway and trails are completely flooded
with the water approaching the Swift Atlanta Company parking lot.
Suwanee Creek Road begins to flood in low areas near Bennett Creek
Bridge. In addition...yards begin to flood off Bend Creek Trail and
Mill Creek Run. Portions of the playground behind the Suwanee
Elementary School will be flooded.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$433
WGUS82 KFFC 301745
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
145 PM EDT Wed May 30 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Hiwassee River near Macedonia affecting Towns County
...The Flood Warning continues for the following rivers in Georgia...
Suwanee Creek near Suwanee affecting Gwinnett County
GAC135-310503-
/O.CON.KFFC.FL.W.0058.000000T0000Z-180531T0503Z/
/SWEG1.1.ER.180530T1300Z.180530T1800Z.180530T2303Z.NO/
145 PM EDT Wed May 30 2018
The Flood Warning continues for
The Suwanee Creek near Suwanee.
* Until late tonight.
* At 1 PM Wednesday the stage was 9.3 feet...and nearly steady.
* Minor flooding will continue.
* Flood stage is 8 feet.
* The river will continue rising to near 9.6 feet by this afternoon.
The river will fall below flood stage this evening.
* At 10 feet...Minor flooding expands further into the flood plain
from Suwanee Creek Park through Martin Farm Park to George Pierce
Park. The Suwanee Creek Greenway and trails are completely flooded
with the water approaching the Swift Atlanta Company parking lot.
Suwanee Creek Road begins to flood in low areas near Bennett Creek
Bridge. In addition...yards begin to flood off Bend Creek Trail and
Mill Creek Run. Portions of the playground behind the Suwanee
Elementary School will be flooded.
&&
LAT...LON 3412 8403 3410 8396 3403 8398 3401 8413
3403 8412 3406 8409
$$
GAC281-301815-
/O.CAN.KFFC.FL.W.0057.000000T0000Z-180530T1745Z/
/PSYG1.2.ER.180530T0604Z.180530T0800Z.180530T1406Z.NO/
145 PM EDT Wed May 30 2018
The Flood Warning is cancelled for
The Hiwassee River near Macedonia.
* This takes effect immediately.
* At 1 PM Wednesday the stage was 7.3 feet...and falling.
* Flood stage is 9 feet.
* The river will continue to fall, but additional rises may be
possible with periods of heavy rainfall.
* At 7 feet...Bankfull is reached.
&&
LAT...LON 3483 8376 3492 8375 3493 8368 3483 8368
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 30, 2:14 AM EDT, 19 minutes earlier.
Area forecast discussion, May 30, 2:14 AM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 214 AM EDT Wed May 30 2018 .PREV DISCUSSION... /Issued 1022 PM EDT Tue May 29 2018/ UPDATE... As Subtropical Depression Alberto continues to lift into western Tennessee, bands of heavy showers and a few thunderstorms persist in parts of the area this evening. While coverage will likely decrease somewhat by Wednesday morning, the potential for continued rainfall development remains, especially in north Georgia. Maintained high PoPs across north Georgia through the overnight period to account for this continued activity. Locally heavy rainfall amounts will remain possible, and the Flash Flood Watch remains in effect until 8 AM EDT. RW PREV DISCUSSION... /Issued 254 PM EDT Tue May 29 2018/ SHORT TERM /Tonight through Wednesday Night/... Subtropical Depression Alberto continues to dominate the short term period, and the Flash Flood Watch continues through Wednesday morning. Hi-res short term solutions continue to show precip coverage will increase through this afternoon and evening, then diminish overnight as the highest rainfall risk area transitions to east and far north Georgia. Rainfall will be heavy at times and could still see 1 to 3 inches through Wednesday night, with locally higher rainfall amounts, particularly over the northeast Georgia mountains where orographic influence could result in local downpours (see Hydrology section below). Wednesday should provide a few more opportunities for breaks in the clouds, and temperatures should warm a bit higher than today. Daytime heating will increase instability by Wednesday afternoon, so have still kept likely to categorical pops over the area and mention of scattered/chance thunder. 31 LONG TERM /Thursday through Tuesday/... No major changes made to the extended forecast. The remnants of Alberto continues to influence the area as it moves across Northern AL this afternoon. It is expected to continue moving northward into the great lake states Thu and into Canada Friday. The continued southerly flow will allow abundant moisture and enough instability for scattered to occasional showers and thunderstorms through the end of the work week. Moisture and instability will be on the decline Friday and into the weekend but there will still be enough in place for scattered convective development through day 7. There are also expected to be a few short waves moving through the area as upper level NW flow develops over the weekend. Temps will remain into the 80s and lower 90s across the area through Tuesday. 01 HYDROLOGY... Flash Flood Watch still continues over much of the area through Wednesday morning. At this time, extension of the watch in time may be necessary, particularly over far north Georgia and the northeast Georgia mountains, where 2-3 inches of rain are still possible through Wednesday. Concern remains where storms train over the same area, or where downpours happen quickly and rainfall accumulates fast. At this time rivers are in pretty good shape, with most only expected to reach bankfull conditions or lower. Additional rainfall today could allow some already-high rivers to respond quickly to runoff. Stay alert to changes in the forecast. AVIATION... 00Z Update... Ceilings generally in the VFR range at TAF sites at this time with scattered showers dotting the area but beginning to diminish in coverage. Kept VCSH in at most TAF sites through the evening into to account for spotty showers. Ceilings are expected to gradually drop into MVFR range by late evening and into IFR range by 6-10z time frame before slowly improving during the day Wednesday. Shower coverage will again increase by midday Wednesday with the potential for tsra by afternoon. Winds will be SE through this evening 5-10 kts before shifting toward the S and SSW by Wednesday morning. //ATL Confidence...00Z Update... Medium confidence on ceiling and convective trends. High confidence other elements. RW && .AVIATION... 06Z Update... Primarily VFR/MVFR ceilings across the area with scattered IFR that will begin to fill in by 8Z. Scattered showers across the area are diminishing but may occasionally impact TAF sites around the ATL metro through mid-morning. Wind speeds should stay at or below 10 kts through the TAF period, but transition from just east of south to just west of south around 15Z. Cigs will climb after 15Z into MVFR/VFR as diurnal mixing occurs. Shower coverage will once again increase by midday with the potential for tsra by 20-24Z. //ATL Confidence...06Z Update... Medium confidence on wind shift and convective timing. Medium to high confidence on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 83 69 85 70 / 60 60 60 20 Atlanta 82 70 85 71 / 70 40 60 20 Blairsville 76 65 81 65 / 80 60 70 30 Cartersville 81 69 85 70 / 70 40 70 30 Columbus 85 71 87 72 / 60 40 60 20 Gainesville 79 69 84 70 / 70 60 70 20 Macon 86 71 85 71 / 60 40 60 20 Rome 82 70 86 70 / 70 40 70 30 Peachtree City 83 69 86 70 / 60 40 60 20 Vidalia 86 71 86 72 / 70 50 70 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd... Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall...Hancock... Haralson...Harris...Heard...Henry...Houston...Jackson...Jasper... Jones...Lamar...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...Talbot...Taliaferro... Taylor...Towns...Troup...Union...Upson...Walker...Walton... Warren...Webster...White...Whitfield...Wilkes. && SHORT TERM...RW AVIATION...Thiem
Hazardous weather outlook, May 29, 10:09 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1009 PM EDT Tue May 29 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-310215- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1009 PM EDT Tue May 29 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Numerous showers and scattered thunderstorms can be expected tonight. A Flash Flood Watch remains in effect for north and west Georgia. Refer to the Flash Flood Watch /ATLFFAFFC/ on the web for more information. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Scattered to numerous thunderstorms can be expected Wednesday through Friday with scattered thunderstorms Saturday through Monday. Most storms will favor the afternoon and evening hours. On any given day, a few storms could be strong with gusty winds, frequent lightning and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed at this time, but spotters are encouraged to submit reports of any severe or significant weather and flooding through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, May 29, 9:18 PM EDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
918 PM EDT TUE MAY 29 2018
GAZ001>003-011-019-300215-
Chattooga GA-Catoosa GA-Walker GA-Dade GA-Floyd GA-
918 PM EDT TUE MAY 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WESTERN CATOOSA...
WALKER...DADE AND WESTERN FLOYD COUNTIES UNTIL 1015 PM EDT...
At 918 PM EDT...a strong thunderstorm was near Center Post, or near
Summerville...moving north at 45 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Rome, Lafayette, Summerville, Ringgold, Trenton, Fort Oglethorpe,
Rossville, Chickamauga, Trion, Lookout Mountain, Lyerly, Menlo,
Center Post, Subligna, Blue Spring, Fairview, Linwood, Coosa,
Cloudland and Chattanooga Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3499 8513 3475 8515 3473 8517 3472 8516
3420 8521 3421 8545 3498 8560
TIME...MOT...LOC 0118Z 191DEG 39KT 3457 8541Special weather statement, May 29, 9:33 PM EDT, 5 hours before
Special Weather Statement
National Weather Service Peachtree City GA
933 PM EDT TUE MAY 29 2018
GAZ014-015-022-023-300215-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
933 PM EDT TUE MAY 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR HALL...SOUTHEASTERN DAWSON...
NORTHEASTERN FORSYTH AND SOUTHEASTERN LUMPKIN COUNTIES UNTIL 1015 PM
EDT...
At 933 PM EDT...a strong thunderstorm was over Oakwood, or near
Gainesville...moving northeast at 25 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of this storm include
Gainesville, Dahlonega, Flowery Branch, Oakwood, Clermont, Candler,
Aqualand Park, Chestatee, Murrayville, Chestnut Mountain, Oscarville,
Road Atlanta-Lanier Speedway, Auraria and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3447 8369 3414 8380 3411 8385 3416 8402
3451 8406
TIME...MOT...LOC 0133Z 209DEG 20KT 3423 8387Special weather statement, May 29, 11:10 PM EDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1110 PM EDT TUE MAY 29 2018
GAZ008-009-015-016-300400-
Union GA-Towns GA-White GA-Lumpkin GA-
1110 PM EDT TUE MAY 29 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION...TOWNS...
WHITE AND NORTHEASTERN LUMPKIN COUNTIES UNTIL midnight EDT...
At 1110 PM EDT...a line of strong thunderstorms was along a line
extending from near Mountain Scene to near Clermont...and moving
north at 20 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Dahlonega, Cleveland, Hiawassee, Blairsville, Young Harris, Helen,
Unicoi State Park, Robertstown, Blue Mountain Shelter, Gumlog, Mossy
Creek, Titus, Woods Hole Shelter, Low Gap Shelter, Vogel State Park,
Anna Ruby Falls, Leaf, Plum Orchard Gap Shelter, Turners Corner and
Sautee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3483 8366 3482 8365 3480 8368
3476 8363 3469 8364 3465 8366 3462 8364
3460 8364 3454 8362 3451 8367 3451 8396
3499 8397 3499 8355
TIME...MOT...LOC 0310Z 197DEG 18KT 3488 8376 3446 8373Special weather statement, May 30, 12:47 AM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EDT WED MAY 30 2018
GAZ030-031-041>043-052-053-300530-
Polk GA-Douglas GA-Coweta GA-Haralson GA-Carroll GA-Heard GA-
Paulding GA-
1247 AM EDT WED MAY 30 2018
At 1245 AM EDT...a line of showers and thunderstorms, with very
heavy rain, extended from near Dallas to Carrollton and Ephesus
moving northeast at 30 mph.
HAZARD...Heavy rain.
IMPACT...Heavy rain may cause temporary street flooding especially
in poor drainage areas.
Some locations in the path of these storms include
Douglasville, Carrollton, Dallas, Cedartown, Buchanan, Villa Rica,
Powder Springs, Bremen, Temple, Rockmart, Hiram, Tallapoosa, Bowdon,
Mount Zion, Aragon, Whitesburg, Waco, Ephesus, Centralhatchee and
Braswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3410 8518 3408 8515 3410 8505 3408 8505
3408 8474 3388 8472 3347 8487 3328 8526
3391 8539
TIME...MOT...LOC 0445Z 212DEG 26KT 3382 8492 3355 8505 3334 8524
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:30 PM EDT | Special Weather Statement | FFC | Chattooga, Dade, Walker | 45 min |
| May 29, 9:18 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Walker | 57 min |
| May 29, 9:33 PM EDT | Special Weather Statement | FFC | Hall | 42 min |
| May 29, 9:55 PM EDT | River Flood Warning | FFC | Gwinnett | 2 hr |
| May 29, 11:10 PM EDT | Special Weather Statement | FFC | Towns, White | 50 min |
| May 29, 11:56 PM EDT | Flash Flood Warning | FFC | Towns, White | 13 hr |
| May 30, 12:47 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Paulding, Polk | 43 min |
| May 30, 1:07 AM EDT | River Flood Warning | FFC | Towns | 7 hr |
| May 30, 1:32 AM EDT | River Flood Warning | FFC | White | 4 hr |
| May 30, 2:23 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 4 hr |
| May 30, 9:31 AM EDT | River Flood Warning | FFC | Gwinnett | 11 hr |
| May 30, 1:01 PM EDT | Areal Flood Warning | FFC | Towns, White | 6 hr |
| May 30, 4:40 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| May 30, 6:37 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| May 30, 6:39 PM EDT | Special Weather Statement | FFC | Madison | 51 min |
| May 30, 6:56 PM EDT | Special Weather Statement | FFC | Greene | 34 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.